# SDR DALA2022101906766

- Difficulty date: October 16, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 74,410 hours, 28,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 697 DURING SVC CK FOUND EMERGENCY AILSE LIGHTS AT 33-37 INOP. CORRECTIVE ACTION: T/S PER B757 WDM 33-51-22. FOUND BATTERY PACK AT M11648 INOP, R/ R SAME BATTERY PACK PER B757 AMM 33-51. CK GOOD. (9193038)
